| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.Claim #(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6m vticm5_12.6 implantable collamer lens of diopter -8.50/4.0/091 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024 the lens was exchanged for a shorter length lens due to excessive vault.The problem was resolved.The cause of the event was reported as unknown.